Centre de Physique Théorique

Accueil > Équipes de recherche > Dynamique quantique et analyse spectrale > Liste des publications

Liste des publications

Le Liste des publications réunit les équipes :
103 résultats
Article dans une revue
Vincent Bruneau, Nicolas Popoff
On the ground state energy of the Laplacian with a magnetic field created by a rectilinear current
Journal of Functional Analysis, Elsevier, 2015, 268 (5), 〈10.1016/j.jfa.2014.11.015〉
Article dans une revue
Mourad Choulli, Laurent Kayser, Yavar Kian, Eric Soccorsi
Heat trace asymptotics and boundedness in the second order Sobolev space of isospectral potentials for the Dirichlet Laplacian
Asymptotic Analysis, IOS Press, 2015, 92 (3-4), pp.259-278. 〈10.3233/ASY-141277〉
Article dans une revue
Mourad Choulli, Yavar Kian, Eric Soccorsi
Double logarithmic stability estimate in the identification of a scalar potential by a partial elliptic Dirichlet-to-Neumann map
Bulletin of the South Ural State University, South Ural State University, 2015, Mathematical Models and Computer Sciences, 8 (3), pp.78-94. 〈10.14529/mmp150305〉
Article dans une revue
Philippe Briet, Hiba Hammedi, David Krejcirik
Hardy inequalities in globally twisted waveguides
Letters in Mathematical Physics, Springer Verlag, 2015, 105 (7), pp.939-958. 〈10.1007/s11005-015-0768-8〉
Article dans une revue
Mourad Choulli, Yavar Kian, Eric Soccorsi
Stable determination of time-dependent scalar potential from boundary measurements in a periodic quantum waveguide
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2015, 47 (6), pp.4536-4558. 〈10.1137/140986268〉
Article dans une revue
Otared Kavian, Yavar Kian, Eric Soccorsi
Uniqueness and stability results for an inverse spectral problem in a periodic waveguide
Journal de Mathématiques Pures et Appliquées, Elsevier, 2015, 104 (6), pp.1160-1189. 〈10.1016/j.matpur.2015.09.002〉
Article dans une revue
Mourad Choulli, Eric Soccorsi
An inverse anisotropic conductivity problem induced by twisting a homogeneous cylindrical domain
Journal of Spectral Theory, European Mathematical Society, 2015, 5 (2), pp.295-329. 〈10.4171/JST/99〉
Article dans une revue
Patricia Gaitan, Hiroshi Isozaki, Olivier Poisson, Samuli Siltanen, Janne Tamminen
Inverse Problems for Time-Dependent Singular Heat Conductivities: Multi-Dimensional Case
Communications in Partial Differential Equations, Taylor & Francis, 2015, 40 (5), pp.837-877. 〈10.1080/03605302.2014.992533〉
Article dans une revue
S. Dobrokhotov, D. Minenkov, M. Rouleux
The Maupertuis-Jacobi principle for Hamiltonians of the form F(x, |p|) in two-dimensional stationary semiclassical problems
Matematicheskie Zametki / Mathematical Notes, MAIK Nauka/Interperiodica, 2015, 97 (1), pp.42-49. 〈10.1134/S0001434615010058〉
Article dans une revue
Vojkan Jaksic, Jane Panangaden, Annalisa Panati, Claude-Alain Pillet
Energy conservation, counting statistics, and return to equilibrium
Letters in Mathematical Physics, Springer Verlag, 2015, 105 (7), pp.917-938. 〈10.1007/s11005-015-0769-7〉
103 résultats

Agenda